MAUDE Adverse Event Report: STRYKER GMBH STAR INSTRUMENTS KIT STERILE PACKAGED; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME

STRYKER GMBH STAR INSTRUMENTS KIT STERILE PACKAGED; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME
Catalog Number 1000071
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Debris found on single use instrument pack (b)(4) (outside and on instrument), which is likely to peel off from the red label.
 
Event or Problem Description
Debris found on single use instrument pack 100-0071 (outside and on instrument), which is likely to peel off from the red label.
 
Additional Manufacturer Narrative
The reported event that star instruments kit sterile packaged was alleged of 'laser marking/printing fading/flaking' could be confirmed.Based on investigation, the root cause could have been caused by the contact of the steri-dot with "acetone", which is used as a cleaning agent during manufacturing.The device inspection revealed the following: the returned sterile inner pouches were returned and do indeed show some red debris all over them.It can be confirmed that the red debris are coming from the sterilization dots since the well-known red pattern of the gamma sign can be identified.

Brand Name
STAR INSTRUMENTS KIT STERILE PACKAGED
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL, SEMI-CONSTRAINED, METAL/POLYME
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7907613
Report Number0008031020-2018-00634
Device Sequence Number1399785
Product Code NTG
UDI-Device Identifier00886385015767
UDI-Public00886385015767
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
P050050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number1000071
Device Lot NumberL14851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 08/28/2018
Supplement Date Received by Manufacturer11/22/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date12/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;